# SDR SWI202408260765

- Difficulty date: June 11, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 8/24/2024)    REMOVED AND REPLACED INBD STANDOFF P/N CN624-2082-201 ON L/H LOWER TRANSCOWL REF. REO 670-54-21-971 REV. B, 2023-11-28 AND CRJ 900 SRM 51-42-28-001-001-A01.  COMPLIED WITH SKYCARD 51-900-1002-SKY.
